RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 1, Pages 145–148 (Mi mz3527)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Nondegenerate Saddles and Nonmixing Transformations II

A. V. Kochergin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Keywords: ergodic flow, nonmixing transformation, saddle point, Birkhoff sum, logarithmic singularity, Denjoy inequality

DOI: https://doi.org/10.4213/mzm3527

Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:1, 126–129

Bibliographic databases:

Received: 21.07.2006

Citation: A. V. Kochergin, “Nondegenerate Saddles and Nonmixing Transformations II”, Mat. Zametki, 81:1 (2007), 145–148; Math. Notes, 81:1 (2007), 126–129

Citation in format AMSBIB
\Bibitem{Koc07}
\by A.~V.~Kochergin
\paper Nondegenerate Saddles and Nonmixing Transformations~II
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 1
\pages 145--148
\mathnet{http://mi.mathnet.ru/mz3527}
\crossref{https://doi.org/10.4213/mzm3527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333872}
\zmath{https://zbmath.org/?q=an:1125.37002}
\elib{http://elibrary.ru/item.asp?id=9429673}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 1
\pages 126--129
\crossref{https://doi.org/10.1134/S0001434607010130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244695200013}
\elib{http://elibrary.ru/item.asp?id=13561852}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947528373}


Linking options:
  • http://mi.mathnet.ru/eng/mz3527
  • https://doi.org/10.4213/mzm3527
  • http://mi.mathnet.ru/eng/mz/v81/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ryzhikov, “Thouvenot's Isomorphism Problem for Tensor Powers of Ergodic Flows”, Math. Notes, 104:6 (2018), 900–904  mathnet  crossref  crossref  isi  elib
    2. Chaika J., Wright A., “A Smooth Mixing Flow on a Surface With Nondegenerate Fixed Points”, J. Am. Math. Soc., 32:1 (2019), 81–117  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:74
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019